ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An approximate algorithm for the minimal vertex nested polygon problem

Bhaskar, Dasgupta and Veni, Madhavan CE (1989) An approximate algorithm for the minimal vertex nested polygon problem. In: Information Processing Letters, 33 (1). pp. 35-44.

[img] PDF
an.pdf - Published Version
Restricted to Registered users only

Download (1291Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-0190(89)90185-3

Abstract

Given two simple polygons, the Minimal Vertex Nested Polygon Problem is one of finding a polygon nested between the given polygons having the minimum number of vertices. In this paper, we suggest efficient approximate algorithms for interesting special cases of the above using the shortest-path finding graph algorithms.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Keywords: Computational geometry;graphs;shortest paths.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 20 Jul 2010 09:04
Last Modified: 19 Sep 2010 06:11
URI: http://eprints.iisc.ernet.in/id/eprint/30421

Actions (login required)

View Item View Item